# SDR SWAA2023100394743

- Difficulty date: August 29, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 19,170 hours, 9,590 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING T/E DEFLECTION CONTROL RIB I/B SIDE L-ANGLE IS CRACKED AT ATTACH FASTENERS. MRKD<[01] REMOVED CRACKED ANGLE.;[02] REJECT: CORRECTIVE ACTION #1 DOES NOT CONTAIN A REFERENCE USED FOR THE WORKED PERFORMED AS REQUIRED PER MPM 51.03.01. SEE FAULT TTG8Q00NB9U9 FOR REJECT.;[03] REMOVED CRACKED ANGLE PER SRM 51-40-02.;[04] VERIFIED CORRECTION OF REJECT FAULT IN C/A#2.;[05] DRILLED NEW ATTACH ANGLE AND INSTALLED NEW PER SRM 51-40-02
